# SDR 05011683

- Difficulty date: January 11, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT PITOT HEAT FAILURE.  MX RESET STATIC HEATER IAW 30-31-00.  OPS CHECK GOOD.
